IJPAM: Volume 94, No. 3 (2014)


Barnali Laha$^1$, Arindam Bhattacharyya$^2$
$^{1,2}$Department of Mathematics
Jadavpur University
Kolkata, INDIA

Abstract. The object of this paper is to prove some of the properties of $(\epsilon)$-paracontact Sasakian manifold. This paper is summarized as follows: Section $(1)$ is introductory. In Section $(2)$ we sketch the notion of $(\epsilon)$-paracontact metric manifold and $(\epsilon)$-paracontact Sasakian manifold. Section $(3)$ and $(4)$ deals with some properties like $D$-totally, $D^{\perp}$-totally, mixed totally geodesic etc. CR-submanifold of an $(\epsilon)$-paracontact Sasakian manifold. Section $(5)$ and $(6)$ gives some idea of geometry of leaves and contact CR-product . Finally we have given an example of $(\epsilon)$-paracontact Sasakian manifold.

Received: February 27, 2014

AMS Subject Classification: 53C25, 53C50

Key Words and Phrases: $(\epsilon)$-paracontact Sasakian manifold, $D$($D^{\perp}$)-totally geodesic, mixed totally geodesic, contact CR-product

Download paper from here.

DOI: 10.12732/ijpam.v94i3.8 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 94
Issue: 3
Pages: 403 - 417

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).